Turn on thread page Beta

overdose watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    Offline

    20
    ReputationRep:
    (Original post by studentscla)
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    if it's over what you should normally take, ring the non emergency on 111.
    • Thread Starter
    Offline

    0
    ReputationRep:
    if it get any worse i will do i think ill be fine but still feel light headed..
    Offline

    20
    ReputationRep:
    Why did you overdose?
    How long has it been since you had them? If its been more than 4 hours, than you'll be fine.
    If not, then it will probably get worse so you might aswell go to the hospital now or call 111.

    Posted from TSR Mobile
    Offline

    13
    ReputationRep:
    The ibuprofen alone shouldn't be an issue, it's too much but you do get 800mg prescription pills for it so I don't imagine it's dangerous
    The paracetamol on the other hand, 2000mg likely won't cause liver damage but get yourself checked out within a day or two. Avoid alcohol and caffeine, drink plenty of water.
    • Thread Starter
    Offline

    0
    ReputationRep:
    I didn't overdose on purpose.
    I took two of each and literally half a hour later repeated it cause I felt ill still but now i feel light headed and feel like my ears are popping..


    Posted from TSR Mobile
    Offline

    16
    ReputationRep:
    (Original post by studentscla)
    i had 4 paracetamol 500mg a tablet and 4 ibuprofen 200mg a tablet and its made me feel a tiny bit light headed and feel abit drunk and like my ears are full of water is this bad or do you think ill be better in the morning???
    This will just pass. If anything, you might throw up and feel sick. But then, usually this don't occur until you have overdosed by a lot.


    Posted from TSR Mobile
    Offline

    18
    ReputationRep:
    You'll be fine - you can take paracetamol and ibuprofen alongside each other as they don't interact so you can consider each pill separately. As someone else said you can take that dose of ibuprofen normally so it won't do you any harm. Taking a double dose of paracetamol is nowhere near enough to kill you or do any serious damage. That said - neither pill are particularly good for you, particularly paracetamol, so you definitely shouldn't do this again or over time the damage will build up.

    Also for future reference - if you're fine after 4 hours you won't necessarily be fine long term, paracetamol take a long time to do it's damage, it can take days to die from an overdose.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 26, 2017
Poll
Cats or dogs?
Useful resources

Groups associated with this forum:

View associated groups

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.